# SDR AWXA9600758

- Difficulty date: December 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Ws 213
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND LEFT WING LEADING EDGE WIRE BUNDLE LOCATED AT W142, LES 213, FS 205, SHORTED AND MELTED 15 OF 32 WIRES.  CAUSE OF THE SHORT WAS DETERMINED TO BE CHAFING AS NOTED BY BOEING SERVICE LETTER 737-SL-24-27.  REPAIR WAS ACCOMPLISHED PER SERVICE BULLETIN 24-10-53.  ALL EFFECTED SYSTEMS OPERATIONALLY CHECKED.
